Faculty Publications

Title

Generalized Siegel modular forms and cohomology of locally symmetric varieties

Document Type

Article

Journal/Book/Conference Title

Canadian Mathematical Bulletin

Volume

40

Issue

1

First Page

72

Last Page

80

Abstract

We generalize Siegel modular forms and construct an exact sequence for the cohomology of locally symmetric varieties which plays the role of the Eichler-Shimura isomorphism for such generalized Siegel modular forms.

Original Publication Date

1-1-1997

DOI of published version

10.4153/CMB-1997-009-6

Share

COinS